# SDR 2024F00013

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: General aviation
- Aircraft: N403DP
- Make and model: Lear 35LEAR
- Aircraft serial: 35446
- Aircraft time: 15,319 hours, 10,782 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON APPROACH TO CYQL, WE EXTENDED THE LANDING GEAR, AND OBSERVED THE LEFT INBOARD ANTI-SKID GEN LIGHT ILLUMINATE. WE DETERMINED THE RUNWAY LENGTH AND CONDITIONS WERE INEFFICIENT FOR LANDING WITH ANTI-SKID INOP. WE DECLARED AN EMERGENCY AND DIVERTED TO KGTF.
